# SDR DALA2025102207741

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 76,770 hours, 25,282 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR ARMING LEVER BINDING.   REMOVED DEBRIS FROM GIRT LATCHES ON FLOOR OPS NML. (6683754)
